View Single Post
Old 07-15-2012, 10:47 PM   #1
samsa135 samsa135 is offline
Junior Member
(female)
 
Join Date: Jul 2012
Location: Los Angeles, California, USA
Posts: 10
samsa135 HB User
Did I have a Seizure?

Hi. If someone could help me with weather or not this was a seizure, I would REALLY appreciate it. It would help a lot in terms of my decision as to weather or not to seek further care/see a neurologist.

My Dr. had put me on seroquel (400 mg) for sleep problems. It was my first night taking it. All I can remember was getting really tired all of a sudden and putting my head down on the table. I began to have trouble breathing and kind of called out to my friends who were studying near by me that I thought something was wrong. Someone sat me up and I couldn't breath any more. My heart felt like it was beating super fast (almost like after running a race and then stopping suddenly and not feeling like you can breath any longer) and I tried to tell them to let me back down. They didn't because they knew I needed to be upright, but the next thing I knew everything went black and I felt my body moving without my meaning too. My ears kind of popped, but I could hear some of what what going on around me. They laid me back and I began to see my surroundings after a little while. I felt out of it and kind of tired.

They called the ambulance and took me to the er. They gave me an IV and did a CT I think. I wasn't with it at all, and since I am not a minor, I was transported alone. I slept for the whole five hours in the er and just remember being taken back to campus in an ambulance again. I have had an history of an eating disorder in the past, but when my electrolytes were checked, everything was up to par. I have to imagine that there is a correlation between taking the medication and this "episode" - in fact I am almost sure of it. What I really want to know is what to call it. Was it a seizure caused by an overdose? or was it something totaly different that I am missing/not aware of?

I would be ever so grateful if someone could help me with this!